# SDR HEEA073780

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Part serial: SEEMEMO
- Condition: Worn
- Location: Cooler Blower
- Component: Cooler Blower, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN.  SERIAL NUMBERS REMOVED ARE F99-2018 AND F99-1690. TO BE RETURNED TO VENDOR  (J0166773-WA)
